# SDR 2006FA0001146

- Difficulty date: November 1, 2006
- Submitted: December 7, 2006
- Operation: General aviation
- Aircraft: N55105
- Make and model: Maule M-7-235C
- Aircraft serial: 25104C
- Engine: Lyc IO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 2117X16
- Part serial: 1000R
- Condition: Leaking
- Location: Rt Wing
- Part time: 1,655 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN FOR FIRST ANNUAL AFTER CERTIFICATION, THE OWNER OPERATOR REPORTED FUEL STAINING ON THE RT WING, ON INSPECTION THE FUEL TANK WAS FOUND TO BE LEAKING.  THE TANK WAS REMOVED AND UPON CLOSER INSPECTION 2 PIN HOLES WERE FOUND IN THE WELD SEAM, ONE BEING A LIGHT SEEP, THE OTHER LARGE ENOUGH TO PRODUCE A VISIBLE STAIN.  RECOMMEND THAT ALL FUEL TANKS BE PRESSURIZED AND LEAK CHECKED , AND THAT AN INSPECTOR PLACE THEIR (STAMP) INDICATING COMPLIANCE.  (K)
